Social Science Research Network
QuickSearch SSRN eLibrary

Search Within Results




Feedback to SSRN

SSRN eLibrary Statistics:

Papers & Authors:
Abstracts: 653,670
Full Text Papers: 547,205
Authors: 301,592
Papers Received in
  Last 12 months:
64,929

Paper Downloads:
To date: 95,165,943
Last 12 months: 12,187,875
Last 30 days: 1,164,602

CiteReader:  What's this?
Papers with
  Resolved
  References:
300,323
Total References: 8,829,354
Papers with Cites: 243,764
Total Citation
  Links:
5,713,264
Papers with
  Resolved
  Footnotes:
92,038
Total Footnotes: 9,004,648


SSRN eLibrary Search Results
Wiley-Blackwell: Mathematical Finance
3,820 Total downloads | Link to this page | Subscribe to this eJournal (requires login)

Wiley-Blackwell Logo     

Showing Papers 1 - 50 of 416
Sort By
1 2 3 4 ... 9 | Next >
   


Incl. Fee Electronic Paper A New Look at Short‐Term Implied Volatility in Asset Price Models with Jumps
Mathematical Finance, Vol. 26, Issue 1, pp. 149-183, 2016
Aleksandar Mijatovic and Peter Tankov
Imperial College London and Ecole Polytechnique, Paris
Date Posted: January 13, 2016
Accepted Paper Series

Incl. Fee Electronic Paper Behavioral Portfolio Selection: Asymptotics and Stability Along a Sequence of Models
Mathematical Finance, Vol. 26, Issue 1, pp. 51-85, 2016
Christian Reichlin
ETH Zurich
Date Posted: January 13, 2016
Accepted Paper Series
1 downloads

Incl. Fee Electronic Paper Bessel Processes, Stochastic Volatility, and Timer Options
Mathematical Finance, Vol. 26, Issue 1, pp. 122-148, 2016
Chenxu Li
Peking University
Date Posted: January 13, 2016
Accepted Paper Series

Incl. Fee Electronic Paper CVaR Hedging Using Quantization‐Based Stochastic Approximation Algorithm
Mathematical Finance, Vol. 26, Issue 1, pp. 184-229, 2016
O. Bardou , N. Frikha and G. Pages
GMS Management Solutions S.L. - Risk Department , Université Paris Diderot - Laboratoire de Probabilités et Modèles Aléatoires (LPMA) and Université Paris VI Pierre et Marie Curie
Date Posted: January 13, 2016
Accepted Paper Series
1 downloads

Incl. Fee Electronic Paper Hope, Fear, and Aspirations
Mathematical Finance, Vol. 26, Issue 1, pp. 3-50, 2016
Xue Dong He and Xun Yu Zhou
Columbia University - Department of Industrial Engineering and Operations Research and The Chinese University of Hong Kong (CUHK) - Department of Systems Engineering & Engineering Management
Date Posted: January 13, 2016
Accepted Paper Series

Incl. Fee Electronic Paper Linked Recursive Preferences and Optimality
Mathematical Finance, Vol. 26, Issue 1, pp. 86-121, 2016
Shlomo Levental , Sumit Sinha and Mark D. Schroder
Michigan State University , Michigan State University and Michigan State University - The Eli Broad Graduate School of Management
Date Posted: January 13, 2016
Accepted Paper Series

Incl. Fee Electronic Paper A General Equilibrium Model of a Multifirm Moral‐Hazard Economy with Financial Markets
Mathematical Finance, Vol. 25, Issue 4, pp. 827-868, 2015
Jaeyoung Sung and Xuhu Wan
Ajou University and Hong Kong University of Science & Technology (HKUST)
Date Posted: September 14, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Long Horizons, High Risk Aversion, and Endogenous Spreads
Mathematical Finance, Vol. 25, Issue 4, pp. 724-753, 2015
Paolo Guasoni and Johannes Muhle-Karbe
Boston University - Department of Mathematics and Statistics and ETH Zürich
Date Posted: September 14, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Markets for Inflation‐Indexed Bonds as Mechanisms for Efficient Monetary Policy
Mathematical Finance, Vol. 25, Issue 4, pp. 869-889, 2015
Christian-Oliver Ewald and Johannes Geissler
University of Glasgow and University of St. Andrews - School of Economics and Finance
Date Posted: September 14, 2015
Accepted Paper Series

Incl. Fee Electronic Paper No‐Arbitrage Pricing for Dividend‐Paying Securities in Discrete‐Time Markets with Transaction Costs
Mathematical Finance, Vol. 25, Issue 4, pp. 673-701, 2015
Tomasz R. Bielecki , Igor Cialenco and Rodrigo Rodriguez
Illinois Institute of Technology , Illinois Institute of Technology and Illinois Institute of Technology
Date Posted: September 14, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Option Pricing and Hedging with Small Transaction Costs
Mathematical Finance, Vol. 25, Issue 4, pp. 702-723, 2015
Jan Kallsen and Johannes Muhle-Karbe
Munich University of Technology and ETH Zürich
Date Posted: September 14, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Static Fund Separation of Long‐Term Investments
Mathematical Finance, Vol. 25, Issue 4, pp. 789-826, 2015
Paolo Guasoni and Scott Robertson
Boston University - Department of Mathematics and Statistics and Carnegie Mellon University
Date Posted: September 14, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Risk Metrics and Fine Tuning of High Frequency Trading Strategies
Mathematical Finance, Vol. 25, Issue 3, pp. 576-611, 2015
Álvaro Cartea and Sebastian Jaimungal
University of Toronto - Department of Statistics
Date Posted: June 09, 2015
Accepted Paper Series

Incl. Fee Electronic Paper General Intensity Shapes in Optimal Liquidation
Mathematical Finance, Vol. 25, Issue 3, pp. 457-495, 2015
Olivier Edmond Guéant and Charles‐Albert Lehalle
Université Paris VII Denis Diderot and Capital Fund Management
Date Posted: June 05, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Optimal Execution Horizon
Mathematical Finance, Vol. 25, Issue 3, pp. 640-672, 2015
David Easley , Marcos Lopez de Prado and Maureen O'Hara
Cornell University - Department of Economics , Harvard University and Cornell University - Samuel Curtis Johnson Graduate School of Management
Date Posted: June 05, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Optimal Execution of a VWAP Order: A Stochastic Control Approach
Mathematical Finance, Vol. 25, Issue 3, pp. 612-639, 2015
Christoph Frei and Nicholas Westray
University of Alberta and Deutsche Bank AG
Date Posted: June 05, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Optimal High‐Frequency Trading in a Pro Rata Microstructure with Predictive Information
Mathematical Finance, Vol. 25, Issue 3, pp. 545-575, 2015
Fabien Guilbaud and Huyên Pham
Université Paris VII Denis Diderot and Université Paris VII Denis Diderot
Date Posted: June 05, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Portfolio Liquidation in Dark Pools in Continuous Time
Mathematical Finance, Vol. 25, Issue 3, pp. 496-544, 2015
Peter Kratz and Torsten Schöneborn
Humboldt University of Berlin and Deutsche Bank AG
Date Posted: June 05, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Optimal Investment Under Relative Performance Concerns
Mathematical Finance, Vol. 25, Issue 2, pp. 221-257, 2015
Gilles‐Edouard Espinosa and Nizar Touzi
Ecole Polytechnique, Paris and Ecole Polytechnique, Paris
Date Posted: March 04, 2015
Accepted Paper Series

Incl. Fee Electronic Paper An Online Portfolio Selection Algorithm with Regret Logarithmic in Price Variation
Mathematical Finance, Vol. 25, Issue 2, pp. 288-310, 2015
Elad Hazan and Satyen Kale
Technion-Israel Institute of Technology and Yahoo! Research Labs
Date Posted: March 04, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Correlation Under Stress in Normal Variance Mixture Models
Mathematical Finance, Vol. 25, Issue 2, pp. 426-456, 2015
Michael Kalkbrener and Natalie E. Packham
Deutsche Bank AG - Risk Management and Frankfurt School of Finance & Management gemeinnützige GmbH
Date Posted: March 04, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Dual Representations for General Multiple Stopping Problems
Mathematical Finance, Vol. 25, Issue 2, pp. 339-370, 2015
Christian Bender , John Schoenmakers and Jianing Zhang
Technology University of Braunschweig , Weierstras Institute for Applied Analysis and Stochastics (WIAS) and Weierstrass Institute for Applied Analysis and Stochastics
Date Posted: March 04, 2015
Accepted Paper Series

Incl. Fee Electronic Paper From Smile Asymptotics to Market Risk Measures
Mathematical Finance, Vol. 25, Issue 2, pp. 400-425, 2015
Ronnie Sircar and Stephan Sturm
Princeton University - Department of Operations Research and Financial Engineering and Worcester Polytechnic Institute (WPI) - Department of Mathematical Sciences
Date Posted: March 04, 2015
Accepted Paper Series

Incl. Fee Electronic Paper On the Consistency of Regression‐Based Monte Carlo Methods for Pricing Bermudan Options in Case of Estimated Financial Models
Mathematical Finance, Vol. 25, Issue 2, pp. 371-399, 2015
Andreas Fromkorth and Michael Kohler
Darmstadt University of Technology and Darmstadt University of Technology
Date Posted: March 04, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Robust Utility Maximization in Nondominated Models with 2BSDE: The Uncertain Volatility Model
Mathematical Finance, Vol. 25, Issue 2, pp. 258-287, 2015
Anis Matoussi , Dylan Possamai and Chao Zhao
Ecole Polytechnique, Paris , Ecole Polytechnique, Paris and Ecole Polytechnique, Palaiseau - CMAP CNRS-UMR 7641 and Ecole Polytechnique
Date Posted: March 04, 2015
Accepted Paper Series

Incl. Fee Electronic Paper The Effect of Trading Futures on Short Sale Constraints
Mathematical Finance, Vol. 25, Issue 2, pp. 311-338, 2015
Robert A. Jarrow , Philip Protter and Sergio Pulido
Cornell University - Samuel Curtis Johnson Graduate School of Management , Columbia University and Carnegie Mellon University
Date Posted: March 04, 2015
Accepted Paper Series

Incl. Fee Electronic Paper On Optimal Investment for a Behavioral Investor in Multiperiod Incomplete Market Models
Mathematical Finance, Vol. 25, Issue 1, pp. 115-153, 2015
Laurence Carassus and Miklós Rásonyi
Université Paris VII Denis Diderot and University of Edinburgh
Date Posted: January 17, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Optimal Insurance Design Under Rank‐Dependent Expected Utility
Mathematical Finance, Vol. 25, Issue 1, pp. 154-186, 2015
Carole Bernard , Xuedong He , Jia‐An Yan and Xun Yu Zhou
Grenoble Ecole de Management , Columbia University , Chinese Academy of Sciences (CAS) - Academy of Mathematics and Systems Sciences and The Chinese University of Hong Kong (CUHK) - Department of Systems Engineering & Engineering Management
Date Posted: January 17, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Bilateral Counterparty Risk Under Funding Constraints — Part I: Pricing
Mathematical Finance, Vol. 25, Issue 1, pp. 1-22, 2015
Stéphane Crépey
Université d'Évry - Equipe d'Analyse et Probabilites
Date Posted: January 17, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Bilateral Counterparty Risk Under Funding Constraints — Part II: CVA
Mathematical Finance, Vol. 25, Issue 1, pp. 23-50, 2015
Stéphane Crépey
Université d'Évry - Equipe d'Analyse et Probabilites
Date Posted: January 17, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Default and Systemic Risk in Equilibrium
Mathematical Finance, Vol. 25, Issue 1, pp. 51-76, 2015
Agostino Capponi and Martin Larsson
Columbia University and ETH Zurich - Department of Mathematics
Date Posted: January 17, 2015
Accepted Paper Series

Incl. Fee Electronic Paper General Properties of Isoelastic Utility Economies
Mathematical Finance, Vol. 25, Issue 1, pp. 187-219, 2015
Joel M. Vanden
Smeal College of Business
Date Posted: January 17, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Large Portfolio Asymptotics for Loss from Default
Mathematical Finance, Vol. 25, Issue 1, pp. 77-114, 2015
Kay Giesecke , Richard Sowers and Justin Sirignano
Stanford University - Management Science & Engineering , University of Illinois at Urbana-Champaign - Department of Mathematics and Imperial College London - Department of Mathematics
Date Posted: January 17, 2015
Accepted Paper Series

Incl. Fee Electronic Paper Admissibility of Generic Market Models of Forward Swap Rates
Mathematical Finance, Vol. 24, Issue 4, pp. 728-761, 2014
Libo Li and Marek Rutkowski
University of Sydney and University of Sydney - School of Mathematics and Statistics
Date Posted: September 24, 2014
Accepted Paper Series

Incl. Fee Electronic Paper Arbitrage Bounds for Prices of Weighted Variance Swaps
Mathematical Finance, Vol. 24, Issue 4, pp. 821-854, 2014
Mark Davis , Jan Obłój and Vimal S Raval
Imperial College London , University of Oxford - Mathematical Institute and Imperial College London - Department of Mathematics
Date Posted: September 24, 2014
Accepted Paper Series

Incl. Fee Electronic Paper Closed Form Pricing Formulas for Discretely Sampled Generalized Variance Swaps
Mathematical Finance, Vol. 24, Issue 4, pp. 855-881, 2014
Wendong Zheng and Yue Kuen Kwok
Hong Kong University of Science & Technology (HKUST) - Department of Mathematics and Hong Kong University of Science & Technology - Department of Mathematics
Date Posted: September 24, 2014
Accepted Paper Series

Incl. Fee Electronic Paper Liquidation in Limit Order Books with Controlled Intensity
Mathematical Finance, Vol. 24, Issue 4, pp. 627-650, 2014
Erhan Bayraktar and Michael Ludkovski
University of Michigan at Ann Arbor - Department of Mathematics and University of California, Santa Barbara
Date Posted: September 24, 2014
Accepted Paper Series

Incl. Fee Electronic Paper Optimal Liquidation in a Limit Order Book for a Risk‐Averse Investor
Mathematical Finance, Vol. 24, Issue 4, pp. 696-727, 2014
Arne Løkka
London School of Economics & Political Science (LSE)
Date Posted: September 24, 2014
Accepted Paper Series

Incl. Fee Electronic Paper Optimal Trade Execution and Price Manipulation in Order Books with Time‐Varying Liquidity
Mathematical Finance, Vol. 24, Issue 4, pp. 651-695, 2014
Antje Fruth , Torsten Schöneborn and Mikhail Urusov
Technical University Berlin , Deutsche Bank AG and University of Ulm - Department of Mathematics and Economics
Date Posted: September 24, 2014
Accepted Paper Series

Incl. Fee Electronic Paper Pricing Swaptions Under Multifactor Gaussian HJM Models
Mathematical Finance, Vol. 24, Issue 4, pp. 762-789, 2014
João Pedro Vidal Nunes and Pedro Miguel Silva Prazeres
ISCTE Business School and Bank of Portugal
Date Posted: September 24, 2014
Accepted Paper Series

Incl. Fee Electronic Paper Swaption Pricing in Affine and Other Models
Mathematical Finance, Vol. 24, Issue 4, pp. 790-820, 2014

Date Posted: September 24, 2014
Accepted Paper Series

Incl. Fee Electronic Paper Black–Scholes Representation for Asian Options
Mathematical Finance, Vol. 24, Issue 3, pp. 598-626, 2014
Jan Vecer
Frankfurt School of Finance & Management Gemeinnützige GmbH
Date Posted: June 11, 2014
Accepted Paper Series
1 downloads

Incl. Fee Electronic Paper Boundary Evolution Equations for American Options
Mathematical Finance, Vol. 24, Issue 3, pp. 505-532, 2014
Daniel Mitchell , Jonathan Goodman and Kumar Muthuraman
University of Texas at Austin - Red McCombs School of Business , New York University (NYU) - Courant Institute of Mathematical Sciences and University of Texas at Austin - McCombs School of Business
Date Posted: June 11, 2014
Accepted Paper Series
1 downloads

Incl. Fee Electronic Paper Convex Risk Measures for Good Deal Bounds
Mathematical Finance, Vol. 24, Issue 3, pp. 464-484, 2014
Takuji Arai and Masaaki Fukasawa
Keio University - Faculty of Economics and Osaka University
Date Posted: June 11, 2014
Accepted Paper Series

Incl. Fee Electronic Paper Dynamic Coherent Acceptability Indices and Their Applications to Finance
Mathematical Finance, Vol. 24, Issue 3, pp. 411-441, 2014
Tomasz R. Bielecki , Igor Cialenco and Zhao Zhang
Illinois Institute of Technology , Illinois Institute of Technology and Illinois Institute of Technology
Date Posted: June 11, 2014
Accepted Paper Series

Incl. Fee Electronic Paper Limit Theorems for Partial Hedging Under Transaction Costs
Mathematical Finance, Vol. 24, Issue 3, pp. 567-597, 2014
Yan Dolinsky
ETH Zürich
Date Posted: June 11, 2014
Accepted Paper Series

Incl. Fee Electronic Paper Portfolios of American Options Under General Preferences: Results and Counterexamples
Mathematical Finance, Vol. 24, Issue 3, pp. 533-566, 2014
Vicky Henderson , Jia Sun and A. Elizabeth Whalley
University of Warwick , China Credit Rating Co.,Ltd and University of Warwick - Finance Group
Date Posted: June 11, 2014
Accepted Paper Series
1 downloads

Incl. Fee Electronic Paper Risk Measures on and Value at Risk with Probability/Loss Function
Mathematical Finance, Vol. 24, Issue 3, pp. 442-463, 2014
Marco Frittelli , Marco Maggis and Ilaria Peri
University of Florence - Dipartimento di Matematica , Milano University and ESC Rennes School of Business
Date Posted: June 11, 2014
Accepted Paper Series

Incl. Fee Electronic Paper The Two Fundamental Theorems of Asset Pricing for a Class of Continuous‐Time Financial Markets
Mathematical Finance, Vol. 24, Issue 3, pp. 485-504, 2014
Andrew Lyasoff
Boston University - Questrom School of Business
Date Posted: June 11, 2014
Accepted Paper Series

Incl. Fee Electronic Paper Dynamic Portfolio Optimization with a Defaultable Security and Regime‐Switching
Mathematical Finance, Vol. 24, Issue 2, pp. 207-249, 2014
Agostino Capponi and José E. Figueroa‐López
Columbia University and Purdue University
Date Posted: March 06, 2014
Accepted Paper Series


 

1 2 3 4 ... 9 | Next >
   


 

© 2016 Social Science Electronic Publishing, Inc. All Rights Reserved.  FAQ   Terms of Use   Privacy Policy   Copyright   Contact Us
This page was processed by apollobot1 in 0.938 seconds